Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Chebyshev approximations for the Riemann zeta function

Authors: W. J. Cody, K. E. Hillstrom and Henry C. Thacher
Journal: Math. Comp. 25 (1971), 537-547
MSC: Primary 65D20
MathSciNet review: 0295535
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper presents well-conditioned rational Chebyshev approximations, involving at most one exponentiation, for computation of either $ \zeta (s) $ or $ \zeta (s) - 1,.5 \leqq s \leqq 55$, for up to 20 significant figures. The logarithmic error is required in one case. An algorithm for the Hurwitz zeta function, and an example of nearly double degeneracy are also given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D20

Retrieve articles in all journals with MSC: 65D20

Additional Information

Keywords: Rational Chebyshev approximations, Riemann zeta function, Hurwitz zeta function, logarithmic error, near degeneracy
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society